# SDR AALA20130326008

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK - LEFT BATHTUB FITTING IS LEAKING AT STATION 870 LEFT SIDE OF KEEL BEAM BOX FORWARD OF THE WHEEL WELL.  INSTALLED NEW FORWARD AND AFT LEFT BATHTUB FITTINGS PER AARD 51-00-05-1.
